MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ XT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ XT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDBB1D1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Tachycardia (2095); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient the "heart rate went from 60 up to 130 and i was not doing anything, i was just sitting in my chair, i wasn't stressed out about nothing.Now yesterday and today i am feeling wiped out.I feel like my device is malfunctioning.I have had devices for many years and this is feeling different to me." the implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported by the patient their icd was malfunctioning, the patient stated that they have a deadly heart condition where they die in like 2.6 seconds, the patient stated that they died too fast and device started to charge and once it has no energy it wont do anything for the patient.The patient stated they were thankful the lord brought them back but their device or condition was extremely deadly, the patient alleged that the device battery longevity bounces all over the places.The patient stated that their pacing rate had doubled, the device was now saying seven months but the battery voltage hasn't changed.Per the patient since (b)(6) 2026, the patient stated if they attempted to be active their pacing was flat.The patient alleged the device is not responding with my heart as their heart rate variability since (b)(6) 2026, if the patient tried to be active it's not pacing me up to my act ivity level and they were flaking out everywhere, and stated that if they looked at their heart rate variability it was almost flat since (b)(6) 2026 even though their pacing went from 16 percent to 28 percent with a month, but yet their heart rate variability was almost flat so if the patient attempted to go upstairs they would be flacking out and that they feel absolutely horrific.
 
Additional Manufacturer Narrative

Brand Name
EVERA¿ XT DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24366648
Report Number3004209178-2026-02599
Device Sequence Number5142619
Product Code LWS
UDI-Device Identifier00643169530263
UDI-Public(01)00643169530263(17)171128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2017
Device Model NumberDDBB1D1
Device Catalogue NumberDDBB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 694758 LEAD.
Patient Age53 YR
Patient SexFemale